Differentiability of solutions with respect to parameters in neutral differential equations with state-dependent delays

Research output: Contribution to journalArticle

18 Citations (Scopus)


In this paper we consider a class of nonlinear neutral differential equations with state-dependent delays. We study well-posedness and continuous dependence issues and differentiability of the parameter map with respect to the initial function and other possibly infinite-dimensional parameters in a pointwise sense and also in the C- and W1, ∞-norms.

Original languageEnglish
Pages (from-to)504-524
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - Dec 1 2006



  • Differentiability with respect to parameters
  • Neutral differential equations
  • State-dependent delays

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this